# SDR CA011210007

- Difficulty date: November 27, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 1,328 hours
- Engine: Pwa PT6A67D
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Board
- Part number: 1013645801
- Condition: Failed
- Location: Annunciator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE TO BASE THE LT AC BUS ANNUNCIATOR ILLUMINATED BUT THE SYSTEM WAS OPERATING NORMALLY,  SHORTLY AFTER AN ANNUNCIATOR POWER SOURCE LIGHT ILLUMINATED.  THE ANNUNCIATOR POWER SOURCE LIGHT IS SUPPOSED TO ILLUMINATE WHEN THERE IS A DIRECT SHORT FOR ONE OF THE ANNUNCIATORS INCLUDING THE AC SYSTEM.  THE CREW ELECTED TO RETURN TO BASE FOR MAINTENANCE. MAINTENANCE FOUND ONE OF THE ANNUNCIATOR FAULT BOARDS TO BE SHORTING. THE BOARD WAS REPLACED AND THE AIRCRAFT RELEASED PENDING A SATIFACTORY TEST FLIGHT.  THE FAULT DID NOT REOCCUR DURING THE TEST FLIGHT AND THE AIRCRAFT WAS SENT BACK INTO SERVICE.
